- 02-08-2004, 11:35 PM
Ok, ive been running nolva and vitex for almost a week now. This is the first time ive ever had to. Gyno symptoms are pretty much gone, except for a little puffiness in my nipples. No one else can really notice it but i look at my body everyday, i notice the slightest difference...
Anyway, I have a few ?'s about nolva. Im running @ 40mg e.d.
-I was told that is enough, but how long should i have to use it?
-Should i keep with the 40mg the whole time
Also, this can all be in my head, but about a day or so after i first started taking it, i notice my heart has been pounding. Like, especially when im laying down. I dont notice it alot, but at least once a day, it gets to the point where it doesnt hurt or anything, but its just annoying.
Can this have ANYTHING to do with the nolva? Or is it just coincidense that this started when i started to nolva?
- 02-09-2004, 10:34 AM
You should stick with 40mg/day until the gyno symptoms are gone, which it sounds like they are. Drop to 20mg for another week to be safe, & you should be OK to stop taking Nolva.
No idea about the heart rate thing, I've never experienced anything like it from Nolva.
- 02-09-2004, 11:41 AM
could just be anxiety from having gyno...
ManBeast-Saving random peoples' nuts, one pair at at time... PCT info:
-Are you really ready for a cycle? Read this link and be honest:
*I am not a medical expert, my opinions are not professional, and I strongly suggest doing research of your own.*
02-09-2004, 12:09 PM
Whadya expect, you're 80 (or you're too young) and taking phs, of course your heart is going to start jumping.
Similar Forum Threads
- By mm884 in forum Post Cycle TherapyReplies: 10Last Post: 02-27-2009, 11:34 AM
- By DeathDealer in forum Post Cycle TherapyReplies: 1Last Post: 04-28-2008, 10:02 PM
- By petran in forum Post Cycle TherapyReplies: 4Last Post: 01-24-2007, 08:55 PM
- By AM07 in forum Post Cycle TherapyReplies: 38Last Post: 12-30-2006, 07:47 PM
- By insane lifter in forum AnabolicsReplies: 9Last Post: 04-24-2006, 08:22 PM